MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT AIRFLOW RESUS BAG

SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT AIRFLOW RESUS BAG
Model Number AF5040MB
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Face masks inside the kit are flat (underinflated).
 
Additional Manufacturer Narrative
The mask deflating and not properly sealing to patient would cause a disruption in resuscitation efforts and put them at risk.
 
Event or Problem Description
Face masks inside the kit are flat(underinflated).
 
Additional Manufacturer Narrative
The mask deflating and not properly sealing to patient would cause a disruption in resuscitation efforts and put them at risk.Summary: complaint confirmed via returned devices.The masks are able to be inflated and used properly.The customer was notified of potential causes for deflated masks.Ra: instructions for mask use in combination with rma-20020 are sufficient risk analysis for the reported product complaint.

Brand Name
SUNMED LLC
Common Device Name
SM ADULT AIRFLOW RESUS BAG
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17279423
Report Number1314417-2023-00018
Device Sequence Number14723980
Product Code BTM
UDI-Device Identifier10889483079126
UDI-Public10889483079126
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5040MB
Device Catalogue NumberAF5040MB
Device Lot Number21300279
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown